# SDR SWIA201540844

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER AFT CAP HAS A DENT.  C-CHECK, REPAIRED DENT IN PAX DOOR UPPER AFT CAP IAW REO.
